# SDR DALA2022031801824

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 10,555 hours, 4,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING LIFT TRUCK INTO R1 DOOR RESULTING SKIN DAMAGE. NDS DOOR RIG CK. TRIMMED DAMAGED SECTION OF SKIN PER A321 SRM 52-10-00-300-003 FIG 1 AND BEGAN DRILLINGDOUBLER (367524) FABRICATED REPAIR PARTS PER AIRBUS 321 SRM 53-10-00-300-003 FIG 1 ANODIZED AND PRIMED PARTS PER AIRBUS 321 SRM 52-10-00-300-003 (873506) OK TO INSTALL REPAIR PARTS RII (807638)(QC4048) INSTALLED REPAIR PER A321 SRM 52-10-00 CATEGORY B FIG 001 (416230) B/O INSTALLATION OF REPAIR ON R1 DOOR PER A321 SRM 52-10-00(479849)(QC2034) CHECKED DOOR ADJUSTMENT PER A321 AMM 52-11 NO ADJUSTMENTS WERE MADE (478876) REF TO LOGPAGE 8217446 FOR INSPECTION MONITOR. (LP# 8217442)
